CureZone   Log On   Join
Re: Ear ringing and pain side-effect of Mirena, 7 months in
 
cassina Views: 1,460
Published: 5 years ago
 
This is a reply to # 1,586,250

Re: Ear ringing and pain side-effect of Mirena, 7 months in


I had a Mirena IUD inserted 7 months ago. After month 5, I had a horrible (left-side only) sinus infection, that moved on to become a horrible (left-side only) ear infection. An ENT doctor didn't see anything wrong with my ears, but thought it might be a problem with the inner ear area. He gave me azithromycin which seemed to cure the problem. However, I still had severe ringing in my ears. It's now 2 months later and the ear pain and pressure is back again. It feels like my ear is going to explode. It's making it hard to concentrate or do anything. I am 47 years old and never had any ear pain or infections until this year. I can only conclude that it's the Mirena as I am not on any other medications. I am having it removed later this week.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.281 sec, (1)